User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Brokate, M., Klüppelberg, C., Kostadinova, R., Maller, R., Seydel, R.S. 
Title:
On the distribution tail of an integrated risk model: a numerical approach 
Abstract:
We consider an insurance risk process with the possibility to invest the capital reserve into a portfolio consisting of risky assets and a riskless asset. The stock price is modeled by an exponential Lévy process and the riskless interest rate is assumed to be constant. We aim at the risk assessment of the integrated risk process in terms of a high quantile or the far out distribution tail. We indicate an application to an optimal investment strategy of an insurer. 
Keywords:
exponential Lévy process, finite difference method, integrated insurance risk process, integrated risk management, optimal investment strategy, Value-at-Risk, partial integro-differential equation, tail behaviour 
Journal title:
Insurance: Math. and Econ. 
Year:
2008 
Journal volume:
42 
Journal issue:
Pages contribution:
101-106 
Reviewed:
ja 
Language:
en 
Status:
Verlagsversion / published 
Semester:
SS 08 
Format:
Text